On dimensions of block algebras

Markus Linckelmann

Research output: Contribution to journalArticle

Abstract

Following a question by B. K¨ulshammer, we show that an inequality, due to
Brauer, involving the dimension of a block algebra, has an analogue for source algebras, and use this to show that a certain case where this inequality is an equality can be characterised in terms of the structure of the source algebra, generalising a similar result on blocks of minimal dimensions.
Original languageEnglish
Pages (from-to)1011-1014
Number of pages4
JournalMathematical Research Letters
Volume16
Issue number6
DOIs
Publication statusPublished - 2009

Fingerprint

Algebra
Equality
Analogue

Cite this

On dimensions of block algebras. / Linckelmann, Markus.

In: Mathematical Research Letters, Vol. 16, No. 6, 2009, p. 1011-1014.

Research output: Contribution to journalArticle

Linckelmann, Markus. / On dimensions of block algebras. In: Mathematical Research Letters. 2009 ; Vol. 16, No. 6. pp. 1011-1014.
@article{9c2d13652292449eb189058319487a9d,
title = "On dimensions of block algebras",
abstract = "Following a question by B. K¨ulshammer, we show that an inequality, due to Brauer, involving the dimension of a block algebra, has an analogue for source algebras, and use this to show that a certain case where this inequality is an equality can be characterised in terms of the structure of the source algebra, generalising a similar result on blocks of minimal dimensions.",
author = "Markus Linckelmann",
year = "2009",
doi = "10.4310/MRL.2009.v16.n6.a9",
language = "English",
volume = "16",
pages = "1011--1014",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "6",

}

TY - JOUR

T1 - On dimensions of block algebras

AU - Linckelmann, Markus

PY - 2009

Y1 - 2009

N2 - Following a question by B. K¨ulshammer, we show that an inequality, due to Brauer, involving the dimension of a block algebra, has an analogue for source algebras, and use this to show that a certain case where this inequality is an equality can be characterised in terms of the structure of the source algebra, generalising a similar result on blocks of minimal dimensions.

AB - Following a question by B. K¨ulshammer, we show that an inequality, due to Brauer, involving the dimension of a block algebra, has an analogue for source algebras, and use this to show that a certain case where this inequality is an equality can be characterised in terms of the structure of the source algebra, generalising a similar result on blocks of minimal dimensions.

U2 - 10.4310/MRL.2009.v16.n6.a9

DO - 10.4310/MRL.2009.v16.n6.a9

M3 - Article

VL - 16

SP - 1011

EP - 1014

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 6

ER -